MathSciNet Relay Station
MathSciNet bibliographic data
MR2644900 (2011g:51011) 51F15 (05E15 20F55 62H15)
Drton, Mathias; Klivans, Caroline J. A geometric interpretation of the characteristic polynomial of reflection arrangements. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2873–2887.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement